Interpolation by positive harmonic functions

Daniel Blasi, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


A natural interpolation problem in the cone of positive harmonic functions is considered and the corresponding interpolating sequences are geometrically described. © 2007 London Mathematical Society.
Original languageEnglish
Pages (from-to)253-271
JournalJournal of the London Mathematical Society
Publication statusPublished - 1 Jan 2007

Fingerprint Dive into the research topics of 'Interpolation by positive harmonic functions'. Together they form a unique fingerprint.

Cite this